MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL FEMORAL HEAD; HIP COMPONENT
Model Number 38015000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Reaction (2414)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient was revised due to mom complications: pain; metallosis; inflammation; pseudo tumors and bone erosion.
 
Additional Manufacturer Narrative
This incident was captured under another incident group 13120035-13120038, which will be reported under that incident group number.This incident group will be voided ((b)(4)).

Brand Name
CONSERVE® TOTAL FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8816231
Report Number3010536692-2019-00914
Device Sequence Number11398101
Product Code KWA
UDI-Device IdentifierM684380150001
UDI-PublicM684380150001
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38015000
Device Catalogue Number38015000
Device Lot Number049749025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2019
Supplement Date Received by Manufacturer07/13/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;